# SDR ASAA2015060311956

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,465 hours, 9,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LT ILLUMINATED DURING CLIMB IAW QRH RESET.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST. NO FAULT FOUND.  GROUND VERIFICATION COMPLETE REF AMM 21-61-00.  NO HISTORY LAST 30 DAYS.
